What about diet soft drinks and alcohol>
I tried taking levothyroxine NA .025 in the AM, but that interferes with other meds.
20 Mar 2011
Levothyroxine should be administered as a single daily dose, preferably one-half to one hour before breakfast.
Levothyroxine should be taken at least 4 hours apart from drugs that are known to interfere with its absorption.
And further info is:
ADJUST DOSING INTERVAL: Consumption of certain foods as well as the timing of meals relative to dosing may affect the absorption of T4 thyroid hormone (i.e., levothyroxine). T4 absorption is increased by fasting and decreased by foods such as soybean flour (e.g., infant formula), cotton seed meal, walnuts, dietary fiber, calcium, and calcium fortified juices.
MANAGEMENT: Preparations containing T4 thyroid hormone should be administered on a consistent schedule with regard to time of day and relation to meals so as to avoid large fluctuations in serum levels. Foods that may affect T4 absorption should be avoided within several hours of dosing if possible.
So your post asked about alcohol and soft drinks? But what other medications do you take? I don't believe there is any interactions listed for alcohol or soft drinks with levothyroxine. But I can't tell you about other medications because I don't know what you take. There are many medications with moderate interactions with levothyroxine. You can check by going to:
Hope this has helped,
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... cholesterol and glucose through diet. My doctor reduced my levothyroxine to 112 mcg and now my cholesterol and sugar levels are elevated. I have ...
1 answer • 12 Nov 2010
1 answer • 26 Feb 2012
I have been diagnosed with underactive thyroid for the last twelve months and have been prescribed 50mg Oroxine (levothyroxine) by my Doctor. I have ...
3 answers • 23 Jul 2013